# SDR UPS07448948

- Difficulty date: January 9, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 65B0171836
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO BS 500 S33R CLIP FOUND CRACKED AS MARKED.  FWD CARGO COMPT BS 500 STR 33R TIE CLIP REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
